DocServer

Boundedness of the Bragg-Dettman transmutation operator and applications

Shi, Peter and Wright, Steve (1995) Boundedness of the Bragg-Dettman transmutation operator and applications. Math. Z., 220 (1). pp. 37-57.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1117

Actions (login required)

View Item